# SDR ASAA2021112736736

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 1,567 hours, 573 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 51090360001
- Part serial: 5109036001565
- Condition: Faulty
- Location: E/E Rack E2-2
- Part time: 871 hours, 254 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, APU FAILED TO START. APU FAULT ILLUMINATED. GROUNDED - YES. FOUND FAULT 49-41254 ACTIVE BEFORE START SUCCESSFUL. FOUND FAULT 49-41012 REPEAT INSTANCES. CW B737-9 IFIM 49-40-00-810-805 AND 49-40-00-810-818. REMOVED AND REPLACED START CONVERTER UNIT GROUND VERIFICATION CHECK GOOD REF B737-9 AMM 49-41-61-400-801.
